Journal article icon

Journal article

FREQUENCY DOMAIN STABILITY CRITERIA FOR NONLINEAR MULTIVARIABLE SYSTEMS.

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Publisher:
IEEE
Pages:
38-43
Publication date:
1982-01-01
URN:
uuid:ae46e792-ae03-4e2c-a2c4-cd466fcf828f
Source identifiers:
400554
Local pid:
pubs:400554
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP